# SDR UPS08853550

- Difficulty date: September 29, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION OF N/R 535858 LT WING L/E REPAIR BETWEEN NR 1 AND 2 PYLONS TENTH RIB FROM INBOARD END IS CRACKED.  REPAIR WAS ACCOMPLISHED IAW DC8 SRM 57-2-0 SHEET 2 OF 2.
